MathSciNet Relay Station
MathSciNet bibliographic data
MR1676364 13H10 (13H15)
D'Cruz, Clare; Verma, J. K. On the number of generators of Cohen-Macaulay ideals. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3185–3190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement